# SDR AALA201607069003

- Difficulty date: June 30, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 20,101 hours, 14,448 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 19027236001
- Condition: Corroded
- Location: Frame 72
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT BILGE SHEAR TIE AT FRAME 72 BETWEEN STRINGERS 29 LEFT AND 29 RIGHT. REPLACED THE SHEAR TIE IAW SRM 51-41-02, 51-41-01 & DRAWING 190-25014-417.
